# SDR UALA2012101005751

- Difficulty date: October 9, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,765 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK LANDING 640MB HAS 1 EA MISDRILLED FASTENER HOLES.  REPAIRED HOLE IAW ECRA 5720-02330 WITHOUT DEVIATION.
